Hail, Jefferson
- When
- August 3, 11:30 AM CST
- Where
- Jefferson County, Blue Hill
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 31.770, -90.870
A day after the extensive wind storms, scattered afternoon thunderstorms once again developed and produced penny to quarter sized hail across a few areas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A day after the extensive wind storms, scattered afternoon thunderstorms once again developed and produced penny to quarter sized hail across a few areas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 3, 9:19 AM CST, 2 hours 11 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT SUN AUG 3 2008
.UPDATE...TCU MAKING AN EARLY SHOW THIS MORNING WITH ISOLATED
SHRA/TSRA ALREADY FIRING ALONG THE NATCHEZ TRACE CORRIDOR AND
THEN MOVING SWWD. AN UPPER LEVEL SHEAR AXIS LEFT BEHIND FROM THE
OVERNIGHT MCS APPEARS TO BE THE CULPRIT SO CHANGES TO GRIDS/GRAPHICS
AND TEXT PRODUCTS ALREADY ON THE WAY OUT. MORNING RAOBS SHOW AT LEAST
A RISK FOR POTENTIAL MICROBURSTS THIS AFTERNOON IF HEATING CAN BE
MAXIMIZED 97-101F. MAIN CASUALTY MAY BE HEAT ADVISORY IN A FEW
LOCATIONS BUT WILL NOT MAKE ANY CHANGES TO ONGOING PRODUCTS IN THAT
REGARD AS YET. DID LOWER MAXES SLIGHTLY ALONG THE MAIN CLOUD/SHRA
AXIS THROUGH THE HEART OF THE CWFA. /40/
PREVIOUS DISCUSSION...BIG STORM COMPLEX ROCKETING SOUTHWEST THROUGH THE
REGION OVERNIGHT WAS RATHER POORLY ANTICIPATED BY MOST MODEL
SOLUTIONS. THE OCCURRENCE OF THIS COMPLEX WILL HAVE RESIDUAL IMPACTS
ON THE ATMOSPHERE TODAY THAT MODELS ARE NOT REALLY GOING TO PICK UP
ON (CONSIDERING THEY DID NOT KNOW ABOUT THE EXISTENCE OF THE
FEATURE IN THE FIRST PLACE). AT THIS POINT CAN ONLY MAKE EDUCATED
GUESSES AT EFFECTS...BUT ONE CAN IMAGINE FORECAST CONFIDENCE IS NOT
AT AN EXTREMELY HIGH LEVEL.
LOW LEVEL ATMOSPHERE HAS BEEN PRETTY WELL CLEANED OUT OVERNIGHT AS
MENTIONED CONVECTIVE COMPLEX CAME SOUTHWEST AND FED ON AMPLE
INSTABILITY. I CAN IMAGINE TEMPERATURES AND DEWPOINTS THIS MORNING
MAKE TAKE A BIT OF TIME TO RECOVER AFTER THE SUN COMES UP...BUT
RECOVER THEY LIKELY WILL. MOST MODELS SUGGESTS PRECIP POTENTIAL
AGAIN BY THIS AFTERNOON AS THE WEAKNESS IN THE RIDGE THAT SPARKED
LAST NIGHTS COMPLEX ROTATES THROUGH THE REGION. THIS LOOKS
PLAUSIBLE...BUT MOISTURE RECOVERY IS A QUESTION. WILL ASSUME WEAK
BOUNDARY EXTENDING FROM THE CURRENT COMPLEX (TO OUR SOUTHWEST) BACK
EAST/NORTHEAST TOWARD SOUTH AL WILL BE A FOCUS FOR DEEP MOISTURE
RECOVERY AND EVENTUAL THUNDERSTORM INITIATION THIS AFTERNOON. LEFT
EXIT REGION OF UPPER JET THAT HELP FUEL THUNDERSTORM COMPLEX LAST
NIGHT SHOULD BE WELL AWAY FROM THE ARKLAMISS LATE TODAY AND TONIGHT
AND THUS IT IS HARD TO IMAGINE A REPEAT PERFORMANCE TONIGHT...ALTHOUGH
ITS NOT IMPOSSIBLE. FOR NOW IT LOOKS LIKE THE MAIN ACTIVITY SHOULD BE
MORE TYPICAL AFTERNOON AND EARLY EVENING SCATTERED STORMS THAT
DIMINISH 2 TO 3 HOURS AFTER DARK. BUT STORM STRENGTH MAY NOT BE
TYPICAL AS STEEP LAPSE RATES AND SURFACE HEAT WILL COMBINE TO YIELD
SEVERE POTENTIAL AGAIN. WILL MENTION IN THE HWO. RAIN CHANCES WILL BE
HIGHEST OVER CENTRAL AND SOUTHERN ZONES...BUT OVERALL SETUP AND
INHERENT UNCERTAINTY MAKES IT IMPOSSIBLE TO RULE OUT A STORM IN ANY
AREA AT THIS POINT.
ON TO TEMPS AND HEAT. BRIEFLY...EXPECT MORE STIFLING HEAT. WENT WITH
MAV TEMPS WHICH OFFERED A RANGE OF HIGHS FROM THE LOWER 100S
NORTHWEST TO MID AND UPPER 90S SOUTHEAST. DEWPOINTS WILL BE KEY TO
RELATED HEAT INDEX VALUES (AND HEAT ADVISORY PRODUCTS).
UNFORTUNATELY...HOW MUCH MIXING OF MOISTURE WILL OCCUR THROUGH THIS
AFTERNOON IS HARD TO JUDGE AT THIS POINT DUE TO POSSIBLE EFFECTS OF
RECENT STORM COMPLEX. FOR CONSISTENCY WILL ASSUME MODEL DEWPOINTS
ARE CLOSE...YIELDING MAX HEAT INDEX VALUES TO 109 TO 114 IN
NORTHWEST ZONES, 104 TO 109 ELSEWHERE. THUS...EXCESSIVE HEAT WARNING
POSTED BY PREVIOUS SHIFT APPEARS TO BE WARRANTED IN NORTHWEST
ZONES...BUT PERHAPS TOO AGGRESSIVE IN CENTRAL ZONES OF MISSISSIPPI
GIVEN RECENT GUIDANCE. TWEAKED HAZARD GRIDS TO REFLECT HEAT ADVISORY
IN ALL AREAS OUTSIDE OF EXCESSIVE HEAT WARNING FOR LOCALES ALONG AND
NORTHWEST OF A GRENADA...TO YAZOO CITY...TO WINNSBORO LA LINE. /BB/
.LONG TERM...MODELS REMAIN IN GOOD AGREEMENT THIS MORNING WITH THE
RECENT HEAT WAVE LASTING INTO WEDNESDAY BEFORE A PATTERN CHANGE
BRINGS LESS OPPRESSIVE HIGH TEMPERATURES AND BETTER RAIN CHANCES BY
THE END OF THE WEEK. A LARGE DOME OF HIGH PRESSURE WILL BE CENTERED
OVER THE OZARKS MONDAY WITH SURFACE RIDGING ALONG THE GULF COAST
STATES FROM THE WESTERN ATLANTIC. THE EXCEPTION IS A CENTER OF LOW
PRESSURE IN THE NORTHERN GULF SOUTH OF LOUISIANA MONDAY THAT IS
PROGGED TO BE MOVING WEST. THE NAM IS DEEPER BUT FARTHER SOUTH WITH
THE LOW THAN THE ECMWF/GFS/UKMET. THE LOW IS EXPECTED TO BE CLOSE
ENOUGH TO THE GULF COAST TO RESULT IN INCREASED CLOUD COVER AND
SLIGHT CHANCES FOR RAIN IN OUR SOUTHERN ZONES MONDAY AFTERNOON. HIGH
PRESSURE SHOULD SUPPRESS CONVECTION IN OUR NORTH. THE INCREASED
CLOUD COVER AND SLIGHT CHANCES FOR RAIN IN THE SOUTH MONDAY SHOULD
HELP KEEP THE SOUTH OUT OF A HEAT ADVISORY...BUT WITH 850MB TEMPS
CONTINUING 22-20C...HIGH TEMPERATURES MONDAY WILL BE AROUND THE
CENTURY MARK OVER THE DELTA WITH UPPER 90S EXPECTED ELSEWHERE OVER
THE NORTHWEST HALF OF THE CWFA. THIS HEAT COMBINED WITH SURFACE DEW
POINTS IN THE LOW TO MID 70S WILL RESULT IN CRITICALLY HIGH HEAT
INDICES. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES WILL BE IN
EFFECT FOR THE NORTHERN TWO THIRDS OF THE AREA MONDAY AND TUESDAY.
BY TUESDAY THE LOW IN THE GULF IS EXPECTED TO BE WELL WEST OF OUR
AREA BUT MODELS SHOW AFTERNOON AND EVENING CONVECTION DEVELOPING IN
THE SOUTH AGAIN. THE HEAT AND HUMIDITY WILL CONTINUE INTO WEDNESDAY
FOR OUR NORTHWEST ZONES AS THE LARGE DOME OF HIGH PRESSURE SLOWLY
WEAKENS OVER OUR REGION. THIS WILL OCCUR AS THE UPPER LEVELS AMPLIFY
WITH RIDGING OVER THE ROCKIES AND TROUGHING OVER THE EASTERN CONUS.
THE RESULTING NORTHWEST FLOW ALOFT OVER OUR REGION WILL BRING US
SEVERAL DISTURBANCES AND A COUPLE OF FRONTAL BOUNDARIES THAT WILL
HELP INCREASE CLOUDS AND RAIN CHANCES IN OUR NORTHERN ZONES. BY
THURSDAY THE FIRST FRONT IS EXPECTED TO BE STALLED OVER THE
TENNESSEE VALLEY WHILE A DISTURBANCE COMBINES WITH THE BOUNDARY TO
RESULT IN CONVECTION THAT WILL AFFECT OUR NORTHEAST MOST COUNTIES. A
SECOND MORE POTENT DISTURBANCE IN THE NORTHWEST FLOW WILL HELP
DEEPEN THE UPPER TROUGH OVER THE NORTHEAST CONUS FRIDAY AND HELP
SEND THE STALLED FRONT FARTHER SOUTH TOWARD OUR CWFA. THE CLOSE
PROXIMITY OF THE FRONT COMBINED WITH THE DAYTIME HEATING SHOULD
RESULT IN SCATTERED COVERAGE OF STORMS OVER OUR NORTHERN ZONES
FRIDAY. THE QUASI-STATIONARY FRONTAL BOUNDARY IS EXPECTED TO MEANDER
OVER THE CENTRAL PORTIONS OF OUR CWFA THROUGH THE WEEKEND AND HELP
INITIATE MAINLY DIURNALLY DRIVEN CONVECTION EACH DAY. LOWER HEIGHTS
AND THICKNESSES DUE TO THE INFLUENCE OF THE UPPER TROUGH TO OUR
NORTHEAST AND THE INCREASED RAIN CHANCES THROUGH THE WEEKEND SHOULD
SPELL SOME RELIEF FROM THE RECENT HEAT...WITH TEMPERATURES CLOSER TO
SEASONAL NORMS. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 97 74 98 74 / 29 18 5 8
MERIDIAN 98 72 98 71 / 28 19 5 7
VICKSBURG 98 74 101 74 / 29 16 4 9
HATTIESBURG 96 75 95 74 / 41 21 23 13
NATCHEZ 94 74 96 74 / 49 20 18 12
GREENVILLE 103 75 100 75 / 11 8 3 7
GREENWOOD 100 75 100 74 / 23 9 3 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 6 AM CDT MONDAY FOR MSZ028>033-037>039-
043>046-048>066-072>074.
EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON FOR MSZ018-019-025>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR MSZ018-019-
025>027-034>036-040>042-047.
LA...HEAT ADVISORY UNTIL 6 AM CDT MONDAY FOR LAZ024>026.
EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON FOR LAZ007>009-015-016-023>026.
EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR LAZ007>009-015-
016-023.
AR...EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ARZ074-075.
EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR ARZ074-075.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 538 AM CDT SUN AUG 3 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 538 AM CDT SUN AUG 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH EARLY THIS EVENING...MAINLY SOUTHEAST OF A COLUMBUS, MISSISSIPPI...TO GREENWOOD...TO BASTROP, LOUISIANA LINE. RISKS WITH THE MOST INTENSE STORMS INCLUDE GUSTY WINDS TO 60 MPH...HAIL OVER THE SIZE OF DIMES...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE PASSING TO THE SOUTH OF A HIGH PRESSURE CENTER OVER THE OZARKS AND A WEAK BOUNDARY RUNNING NEAR THE INTERSTATE TWENTY CORRIDOR SHOULD SPARK AT LEAST ISOLATED THUNDERSTORM DEVELOPMENT LATE TODAY IN A HOT AND UNSTABLE AIRMASS. THE PRESENCE OF MODERATE TO HIGH LEVELS OF INSTABILITY...MODERATE WINDS ALOFT...AND DRY AIR ABOVE 10 THOUSAND FEET WILL ENHANCE THE POTENTIAL FOR DAMAGING WINDS WITH ANY THUNDERSTORMS. OTHERWISE...A VERY HOT PERIOD OF WEATHER WILL CONTINUE AND RESULT IN AFTERNOON TEMPERATURES AROUND 100 DEGREES NORTHWEST OF THE NATCHEZ TRACE CORRIDOR ON SUNDAY...WITH READINGS ELSEWHERE EXPECTED TO PEAK BETWEEN 96 AND 99 DEGREES. THE COMBINATION OF HEAT AND HUMIDITY WILL BRING HEAT INDICES BETWEEN 105 AND 110 DEGREES FOR A FEW HOURS. AN EXCESSIVE HEAT WARNING WILL BE IN EFFECT FOR TODAY FOR LOCATIONS ALONG AND WEST OF THE GRENADA...TO YAZOO CITY...TO WINNSBORO LOUISIANA LINE WHERE HEAT INDEX VALUES SHOULD PEAK NEAR OR ABOVE 110 DEGREES. A HEAT ADVISORY WILL BE IN EFFECT TODAY FOR THE REST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA AS WELL. PLEASE SEE THE ASSOCIATED HEAT ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT STRESS CONDITIONS ARE LIKELY TO REMAIN HIGH THROUGH TUESDAY AS HIGH TEMPERATURES PEAK FROM 97 TO 102 DEGREES AND DAYTIME HEAT INDEX VALUES WILL VARY FROM 106 TO 112 DEGREES. OVERNIGHT LOWS WILL ONLY RECOVER TO THE MIDDLE 70S. THE HEAT ADVISORIES AND WARNINGS IN EFFECT TODAY WILL LIKELY REMAIN IN PLACE FOR MONDAY AND THE EXCESSIVE HEAT WATCH WILL BE EXTENDED INTO TUESDAY FOR MUCH OF THE ARKLAMISS...ESPECIALLY ALONG AND NORTH OF INTERSTATE TWENTY. REVIEW YOUR HEAT STRESS SAFETY RULES AND MAKE PLANS NOW TO AVOID PROLONGED EXPOSURE TO THESE EXPECTED HOT CONDITIONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR A FEW HOURS THIS AFTERNOON OR THIS EVENING...BUT ARE OTHERWISE NOT ANTICIPATED THROUGH SATURDAY AUGUST 10TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50/22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
811 AM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
08/02/2008 OKTIBBEHA MS CO-OP OBSERVER
SEVERAL PINE TREES BLOWN DOWN IN THE STARKVILLE AREA
&&
HAMRICKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1021 AM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG PHEBA 33.58N 88.95W
08/02/2008 CLAY MS LAW ENFORCEMENT
A FEW TREES BLOWN DOWN IN THE PHEBA AREA.
0815 PM TSTM WND DMG 5 N MATHISTON 33.61N 89.13W
08/02/2008 WEBSTER MS EMERGENCY MNGR
TREES DOWN IN THE NORTHERN PART OF WEBSTER COUNTY.
0825 PM TSTM WND GST 4 SW EUPORA 33.50N 89.33W
08/02/2008 E0.00 MPH WEBSTER MS LAW ENFORCEMENT
AN ESTIMATED 50 MPH WIND GUST KNOCKED OVER A POWER POLE
IN THE TOMNOLEN AREA.
0945 PM HAIL GORE SPRINGS 33.75N 89.62W
08/02/2008 E0.88 INCH GRENADA MS LAW ENFORCEMENT
0945 PM TSTM WND DMG GORE SPRINGS 33.75N 89.62W
08/02/2008 GRENADA MS LAW ENFORCEMENT
A FEW TREES DOWN IN THE GORE SPRINGS AREA.
1025 PM TSTM WND DMG 3 NW GRENADA 33.81N 89.85W
08/02/2008 GRENADA MS LAW ENFORCEMENT
TREES DOWN NEAR GEESLIN CORNER.
1030 PM TSTM WND DMG 1 S FANNIN 32.40N 89.96W
08/02/2008 RANKIN MS PUBLIC
A TREE AND SEVERAL LIMBS WERE BLOWN DOWN IN THE FOX BAY
NEIGHBORHOOD OF RANKIN COUNTY.
1045 PM HAIL 2 NE JACKSON 32.34N 90.18W
08/02/2008 E0.75 INCH HINDS MS NWS EMPLOYEE
&&
HAMRICKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1120 AM CDT SUN AUG 3 2008 MSZ042-043-031700- MADISON MS-YAZOO MS- 1120 AM CDT SUN AUG 3 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL...WIND GUSTS TO 35 MPH...FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAINFALL WAS LOCATED OVER WAY AT 1118 AM CDT...MOVING SOUTHWEST AT 20 MPH. THE STORM WILL CONTINUE TO TRAVEL ALONG THE MADISON AND YAZOO COUNTY LINE. HEAVY RAINFALL WILL CAUSE WATER TO COLLECT IN POOR DRAINAGE AREAS. PEOPLE IN EAST CENTRAL YAZOO AND CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1202 PM CDT SUN AUG 3 2008 MSZ042-043-031745- MADISON MS-YAZOO MS- 1202 PM CDT SUN AUG 3 2008 ...STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER YAZOO AND MADISON COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED NEAR MYRLEVILLE... MOVING SOUTHWEST AT 22 MPH. THE STORMS WILL REMAIN OVER RURAL YAZOO AND MADISON COUNTIES. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
The Jackson/Brandon,MS radar (KDGX), 101 km away, was scanning. The volume nearest the first event began at 17:30 UTC.
6 hail, 1 thunderstorm wind. Local standard time, as filed.
Dime to quarter sized hail fell.
Nickel to quarter sized hail fell on the north side of Greenwood.
A few trees and power lines were blown down.
Penny to half dollar sized hail occurred around Gunnison.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2008Every state in 2008This day in weather historyWarnings in Mississippi, August 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 130941, 130942, 130943, 130944, 130945, 130946, 130947.